# SDR AALA2019061109008

- Difficulty date: June 9, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 50,540 hours, 32,046 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ON LANDING WITH BRAKE APPLICATION, FELT AS IF THE BRAKES WERE GRABBING & THEN LETTING GO AS IF THE ANTI-SKID WAS GOING ON AND OFF. ACCOMPLISHED OPS TEST OF AUTOBRAKE DECEL RATE ARMING IAW AMM 32-42-00. ALSO ACCOMPLISHED OPS TEST OF THE NORMAL BRAKING SYSTEM IAW AMM 32-42-00. OPS CHECKS GOOD.
